MathSciNet Relay Station
MathSciNet bibliographic data
MR419534 (54 #7555) 16A68 (17B35)
Smith, Martha K. Universal enveloping algebras with subexponential but not polynomially bounded growth. Proc. Amer. Math. Soc. 60 (1976), 22–24 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement